Aa
A
A
Close
Avatar universal
Suboxone tastes yucky!
Does anyone else have any bad side effects from taking suboxone?  Horrible headaches, anxiety attacks, moodiness and worst of all, how do I get that taste out of my mouth!!!!!??????
Cancel
4 Answers
Page 1 of 1
548568 tn?1291850924
Hi,
I started suboxine in June of this year. I didn't get the headaches right away but I get them pretty frequently now. I take advil & they go away.
The taste is pretty nasty.. I kept thinking I was going to throw up from it but I never do.
I don't have mood swings b/c I do take an anti depressant plus I am on hormones. So I am moody all the time!!! no ,just kidding. But I don't feel anxious from them or anything like that.
My biggest complaint is sweating and loss of appitate.
You will get use to the taste eventaully!!
good luck to you
paaddict
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
i get the headaches everyday when i wake up but i take excedrin migrain and im fine, i dont really kn ow about the anxiety cause i suffer from it, and im female im moddy no matter what....lol.... but i found for the taste(ewwwwwww) orange juice helps and so does cold coffe drinks, like the starbucksone. i drink the monster java mean bean that helps too
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I never minded the taste.... Are you only taking the sub? Any other meds? Your dose could be too low...the anxiety and moodiness sound like wd symptoms.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
sweats, stomach ache, vomiting.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources